| Catalog Number |
SCM-445 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Deformation (2976)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: material deformation.
Event or Problem Description
Healthcare professional reported "deformity of constructed breast".This record is for the right side.Device was explanted and replaced.
Additional Manufacturer Narrative
The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.
Event or Problem Description
Healthcare professional reported "deformity of constructed breast".Later healthcare professional reported ¿capsule thickened and tighter¿, ¿fold in the implant¿ and ¿folded on itself slightly¿.Later healthcare professional reported "baker grade iii".This record is for the right side.Device was explanted and replaced.Device will no be returned.